Fill Out Your Profile to share more about you. Learn more...

anyone have vaginal rash/itching from chemotherapy?

Joyce4123
Joyce4123 Member Posts: 7

Especially those of you who are on Avastin and/or Temodar?  This is a new development for my daughter and am trying to see if it's coming from the meds.  Thanks and my best to all of you.

Joyce

Comments

  • bourscheid
    bourscheid Member Posts: 43
    edited November 2010

    I was just treated for a yeast infection from the chemo (taxotere/carboplatin) so yes, it can occur from the meds.  Talk to the chemo nurse or onc for tx.

  • SandyC
    SandyC Member Posts: 1
    edited November 2010

    Yes, I had terrible itching.  Nothing made it go away - it wasn't any kind of infection.  At the same time I was having itching in my hands and feet.  My doc put me on Lyrica and all the itching went away.  I have to be sure to take the Lyrica or it comes back with a vengence.

  • justjudie
    justjudie Member Posts: 196
    edited November 2010

    I was on Taxotere & Cytoxin and I did develop a yeast infection every time after my treatments.  I had a yeast infection in my throat (very sore throat and trouble swallowing) as well as a vaginal yeast infection.  They just had me use the usual vaginal yeast infection OTC meds for the vaginal part and that did take care of it....at least until 3 weeks later when I had the next treatment. Ask her doctor what to use. 
     
    Its very uncomfortable and I hope your daughter will be feeling better soon. 
     
    Judie 
  • florencedonna
    florencedonna Member Posts: 6
    edited November 2010

    I had some irritation that I think came from chemotherapy being excreted in my urine. I was on cytoxan, the one where you are supposed to drink alot of water and empty your bladder.

     I saw the gyn and he couldn't tell me much, she should talk to her oncologist.

     donna 

  • LinTol
    LinTol Member Posts: 4
    edited November 2010

    I have had a lot of itching for many months now.  I stopped taking avastin almost 2 months ago.  I don't think I ever connected it to the chemo, but I also don't remember mentioning it to the onc.  Then again I have major chemo-brain.  the gyn said to use cortizone -10 on the outside only, so that is all I have been doing.  Good luck to your daughter!

  • jenn3
    jenn3 Member Posts: 388
    edited November 2010

    I had a yeast infection while on A/C (Adrimycian/Cytoxan) that I thought I could treat with OTC medication.  Apparently I scratched it raw during the night, which then turned into an ulceration that lasted for months.  Utterly miserable......  Have your daughter visit with the her gyn to get it taken care of ASAP so that something minor doesn't get out of hand.

  • Jellydonut
    Jellydonut Member Posts: 20
    edited August 2013

    There is a heavy duty and highly effective prescription cream for the tortuous itching/rash/burning of vaginal infections that I highly recommend:  Nystatin and Triamcinolone Acetonide Cream USP.  I call it a miracle cream in a tube.

    Jelly

  • teltech
    teltech Member Posts: 3
    edited April 2020

    Glad to have found this topic. I had my 4th (once monthly) treatment of Doxil and find myself with a horrid vaginal itch. It started about the 4th day after infusion. Been using topical OTC anti itch cream. If it continues I shall make a gyn appointment. The cure vs the disease <g>.